# SDR ASAA2016071417383

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,537 hours, 4,638 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM INOPERATIVE.  ACFT GROUNDED.  SAT-1 & SAT-2 TESTED GOOD IAW AMM TASK 23-15-00-730-801.
